# SDR UALA2012110506320

- Difficulty date: November 5, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 38,724 hours, 15,976 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 71
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED, RIGHT OVERWING SLIDE, AFT SIDE FRAME IS CRACKED.  REPLACED RT OVERWING SLIDE REF AMM.  INSPECTED INSTALLATION OF RT OVERWING SLIDE ASSY.
